Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multivariate extremes, aggregation and dependence in elliptical distributions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). (Mathematical Statistics)ORCID iD: 0000-0001-9210-121X
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2002 (English)In: Advances in Applied Probability, ISSN 0001-8678, E-ISSN 1475-6064, Vol. 32, no 3, 587-608 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 32, no 3, 587-608 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-81935OAI: oai:DiVA.org:kth-81935DiVA: diva2:497774
Note
NR 20140805Available from: 2012-02-11 Created: 2012-02-11 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Hult, Henrik

Search in DiVA

By author/editor
Hult, Henrik
By organisation
Mathematics (Dept.)
In the same journal
Advances in Applied Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf